Recursively saturated nonstandard models of arithmetic; addendum

Journal of Symbolic Logic 47 (3):493-494 (1982)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
33 (#349,990)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
Recursively Saturated $\omega_1$-Like Models of Arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Recursively Saturated Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.

References found in this work

Cofinal Extensions of Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (2):133-144.

Add more references

Citations of this work

No citations found.

Add more citations